Alert archive / Oregon / High Surf Warnings in 2008
High Surf Warning 2, NWS Medford, OR
NWS Medford, OR issued this high surf warning at Dec 12, 2008, 5:05 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 13, 2008, 2:00 AM PST. It was in force for 20 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 12, 2008, 5:05 PM PST (01:05 UTC)
- In effect from
- Dec 13, 2008, 2:00 AM PST
- Expired
- Dec 13, 2008, 10:00 PM PST
- In force
- 20 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 7:36 AM PST | SNOW 1.8 | 2 Sw Winston, OR | TOTAL ACCUMULATION SINCE MIDNIGHT AT AN ELEVATION OF 900 FEET. |
| Dec 13, 7:47 AM PST | SNOW 3 | 11 Wsw Steamboat, OR | TOTAL SNOWFALL ACCUMULATION SINCE LAST NIGHT AT AN ELEVATION LESS THAN 1000 FEET. |
| Dec 13, 9:41 AM PST | SNOW 1 | Drain, OR | |
| Dec 13, 10:06 AM PST | SNOW 0.5 | 4 Ssw Roseburg, OR | SLUSHY OVERNIGHT ACCUMULATION AT AN ELEVATION OF 475 FEET |
| Dec 13, 11:29 AM PST | HEAVY RAIN 1.7 | 2 Nnw Sitkum, OR | 24 HOUR PERIOD |
| Dec 13, 12:36 PM PST | SNOW 5 | 10 Nw Tiller, OR | AMOUNT SINCE 9 PM PST FRIDAY |
| Dec 13, 3:01 PM PST | HEAVY SNOW 2 | 1 Ene Bandon, OR | SNAOW STARTING AT 650 FT ACCUMULATING AT 1000 FT AND 2 INCHES MEASURED AT 1500 FT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 1.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 475 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KMFR 130105 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 505 PM PST FRI DEC 12 2008 ...HIGH SURF CONDITIONS DEVELOPING EARLY SATURDAY MORNING... ORZ021-022-131315- /O.UPG.KMFR.SU.Y.0010.081213T1000Z-081214T1200Z/ /O.NEW.KMFR.SU.W.0002.081213T1000Z-081214T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 505 PM PST FRI DEC 12 2008 ...HIGH SURF WARNING IN EFFECT FROM 2 AM SATURDAY TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 4 AM PST SUNDAY. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. A PERSISTENT AREA OF STRONG NORTHWEST WIND WILL DEVELOP FRIDAY WEST OF VANCOUVER ISLAND THEN EXTEND SOUTHWARD TO OFF THE PACIFIC NORTHWEST COAST FRIDAY NIGHT. RAPIDLY INCREASING SEAS GENERATED BY THE PERSISTENT AREA OF STRONG NORTHWEST WIND WILL BEGIN ARRIVING AT THE BEACHES BY EARLY SATURDAY MORNING. EXPECT BREAKING WAVE HEIGHTS TO AT LEAST 25 FEET TO DEVELOP ALONG THE BEACHES BY EARLY SATURDAY MORNING THEN CONTINUE INTO SUNDAY. THE COMBINATION OF HIGH SURF AND RIP CURRENTS CAN BE AN EXTREMELY DANGEROUS SITUATION FOR PEOPLE VENTURING TOO CLOSE TO THE WATER. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$ SVEN
4 follow-up statements
000 WHUS46 KMFR 131102 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 302 AM PST SAT DEC 13 2008 ...HIGH SURF CONDITIONS DEVELOPING EARLY SATURDAY MORNING... ORZ021-022-140015- /O.CON.KMFR.SU.W.0002.000000T0000Z-081214T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 302 AM PST SAT DEC 13 2008 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. SEAS WILL CONTINUE TO INCREASE TODAY RAPIDLY GENERATED BY THE PERSISTENT AREA OF STRONG NORTHWEST WIND. EXPECT BREAKING WAVE HEIGHTS TO AT LEAST 25 FEET TO REMAIN ALONG THE BEACHES TODAY INTO EARLY SUNDAY MORNING. THE COMBINATION OF HIGH SURF AND RIP CURRENTS CAN BE AN EXTREMELY DANGEROUS SITUATION FOR PEOPLE VENTURING TOO CLOSE TO THE WATER. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$ PETRUCELLI
000 WHUS46 KMFR 132213 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 213 PM PST SAT DEC 13 2008 ...HIGH SURF CONDITIONS DEVELOPING EARLY SATURDAY MORNING... ORZ021-022-140615- /O.NEW.KMFR.SU.Y.0011.081214T0600Z-081214T1800Z/ /O.EXT.KMFR.SU.W.0002.000000T0000Z-081214T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 213 PM PST SAT DEC 13 2008 ...HIGH SURF WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY. THE HIGH SURF WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. CONTINUED NORTHWEST SWELLS WILL CONTINUE BREAKING WAVE HEIGHTS TO AT LEAST 25 FEET TO REMAIN ALONG THE BEACHES THROUGH THIS EVENING. WAVES WILL DIMINISH TO AT LEAST 18 TO 22 FEET BREAKING WAVE HEIGHTS THIS EVENING THROUGH SUNDAY MORNING BEFORE DIMINISHING TO 14 TO 16 FEET LATE SUNDAY MORNING. THE COMBINATION OF HIGH SURF AND RIP CURRENTS CAN BE AN EXTREMELY DANGEROUS SITUATION FOR PEOPLE VENTURING TOO CLOSE TO THE WATER. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ SVEN
000 WHUS46 KMFR 132221 CCA CFWMFR COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 221 PM PST SAT DEC 13 2008 ORZ021-022-140645- /O.NEW.KMFR.SU.Y.0011.081214T0600Z-081214T1800Z/ /O.EXT.KMFR.SU.W.0002.000000T0000Z-081214T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 221 PM PST SAT DEC 13 2008 ...HIGH SURF WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY. THE HIGH SURF WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. CONTINUED NORTHWEST SWELLS WILL CONTINUE BREAKING WAVE HEIGHTS TO AT LEAST 25 FEET TO REMAIN ALONG THE BEACHES THROUGH THIS EVENING. WAVES WILL DIMINISH TO AT LEAST 18 TO 22 FEET BREAKING WAVE HEIGHTS THIS EVENING THROUGH SUNDAY MORNING BEFORE DIMINISHING TO 14 TO 16 FEET LATE SUNDAY MORNING. THE COMBINATION OF HIGH SURF AND RIP CURRENTS CAN BE AN EXTREMELY DANGEROUS SITUATION FOR PEOPLE VENTURING TOO CLOSE TO THE WATER. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ SVEN
000 WHUS46 KMFR 140549 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 949 PM PST SAT DEC 13 2008 ORZ021-022-141800- /O.EXP.KMFR.SU.W.0002.000000T0000Z-081214T0600Z/ /O.CON.KMFR.SU.Y.0011.081214T0600Z-081214T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 949 PM PST SAT DEC 13 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... ...HIGH SURF WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... THE HIGH SURF WARNING WILL EXPIRE AT 10 PM PST THIS EVENING. A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. NORTHWEST SWELLS HAVE DIMINISHED TO 18 TO 20 FEET BUT WILL CONTINUE TO PRODUCE BREAKING WAVE HEIGHTS OF 18 TO 22 FEET THROUGH SUNDAY MORNING BEFORE DIMINISHING TO 14 TO 16 FEET LATE SUNDAY MORNING. THE COMBINATION OF HIGH SURF AND RIP CURRENTS CAN BE AN EXTREMELY DANGEROUS SITUATION FOR PEOPLE VENTURING TOO CLOSE TO THE WATER. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ MWJ
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf warning went out at Dec 12, 2:50 PM PST, 2 hours 15 minutes earlier.
Area forecast discussion, Dec 12, 2:50 PM PST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
250 PM PST FRI DEC 12 2008
.DISCUSSION...A DEEP AND COLD LOW PRESSURE SYSTEM MOVING THROUGH THE
AREA TONIGHT IS BRINGING RAIN AND SNOW TO THE REGION. RAIN WILL
CHANGE TO SNOW AT HIGHER ELEVATIONS WITH SNOWS LEVELS LOWERING TO
1000 FEET AFTER MIDNIGHT. SNOW ADVISORIES HAVE BEEN ISSUED FOR
ELEVATIONS BETWEEN 1000 AND 2000 FEET. WINTER STORM WARNINGS ARE IN
EFFECT ABOVE 2000 FEET.
SATURDAY MORNING LARGE SWELLS IMPACTING THE COAST WILL BRING HIGH
SURF CONDITIONS. INLAND VERY COLD AIR -36C AT 500MB WILL CONTINUE
NUMEROUS RAIN AND SNOW SHOWERS THAT TAPER OFF SATURDAY NIGHT.
SUNDAY THE COLD POOL WILL HAVE SHIFTED EAST BUT SUNDAY NIGHT ANOTHER
REINFORCING POOL JUST AS COLD AS THE FIRST WILL CONTINUE A VERY
ACTIVE PATTERN WITH LOW SNOW LEVELS THROUGH TUESDAY.
THERE WILL BE A BREAK WEDNESDAY BUT THURSDAY A SIMILAR VERY COLD
LOW BRINGS A RETURN TO NUMEROUS SHOWERS WITH LOW SNOW LEVELS INTO
NEXT SATURDAY.
&&
.AVIATION...BY EVENING IFR WILL SPREAD OVER MOST OF SOUTHWEST OREGON
WITH WIDESPREAD MOUNTAIN OBSCUREMENT IN RAIN AND SNOW. EAST OF THE
CASCADES TONIGHT CONDITIONS WILL BECOME IFR IN SNOW AS WELL.
WIDESPREAD MVFR SATURDAY IN NUMEROUS SHOWERS IN THE COLD POOL ALOFT
BEHIND THE FRONT.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 PM PST SATURDAY FOR ORZ029-
ORZ030-ORZ031.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 PM PST
SATURDAY FOR ORZ021-ORZ022-ORZ023-ORZ024-ORZ025-ORZ026
BETWEEN 1000 AND 2000 FEET.
HIGH SURF ADVISORY FROM 2 AM SATURDAY TO 4 AM PST SUNDAY FOR
ORZ021-ORZ022.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 10 PM PST
SATURDAY FOR ORZ023-ORZ024-ORZ025-ORZ026 ABOVE 2000 FEET.
WINTER STORM WARNING UNTIL 10 PM PST SATURDAY FOR ORZ027-ORZ028.
CA...WINTER WEATHER ADVISORY UNTIL 10 PM PST SATURDAY FOR CAZ081-
CAZ082-CAZ083-CAZ084-CAZ085.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 10 PM PST
SATURDAY FOR CAZ080 ABOVE 2000 FEET.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM
PST SATURDAY FOR PZZ356.
HAZARDOUS SEAS WARNING UNTIL 4 AM PST MONDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM PST THIS AFTERNOON
FOR PZZ350-PZZ370.
GALE WARNING UNTIL 7 AM PST SATURDAY FOR PZZ350-PZZ370.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST SATURDAY FOR
PZZ376.
11Hazardous weather outlook, Dec 12, 5:55 AM PST, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 555 AM PST FRI DEC 12 2008 ORZ023-024-130100- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 555 AM PST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING FOR HEAVY SNOW ABOVE 2000 FEET WILL BE IN EFFECT BEGINNING AT 7 PM PST TONIGHT. A WINTER WEATHER ADVISORY FOR SNOW FROM 1000 TO 2000 FEET WILL BE IN EFFECT BEGINNING AT 10 PM PST TONIGHT. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER STORM WARNING FOR HEAVY SNOW ABOVE 2000 FEET WILL BE IN EFFECT UNTIL 7 PM PST SATURDAY. THE WINTER WEATHER ADVISORY FOR SNOW FROM 1000 TO 2000 FEET WILL ALSO BE IN EFFECT UNTIL 7 PM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-130100- WESTERN SISKIYOU COUNTY- 555 AM PST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING FOR HEAVY SNOW ABOVE 2000 FEET WILL BE IN EFFECT BEGINNING AT 7 PM PST TONIGHT. A WINTER WEATHER ADVISORY FOR SNOW FROM 1000 TO 2000 FEET WILL BE IN EFFECT BEGINNING AT 10 PM PST TONIGHT. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER STORM WARNING FOR HEAVY SNOW ABOVE 2000 FEET WILL BE IN EFFECT UNTIL 7 PM PST SATURDAY. THE WINTER WEATHER ADVISORY FOR SNOW FROM 1000 TO 2000 FEET WILL ALSO BE IN EFFECT UNTIL 7 PM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-026-130100- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- 555 AM PST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING FOR HEAVY SNOW ABOVE 2000 FEET WILL BE IN EFFECT BEGINNING AT 7 PM PST TONIGHT. A WINTER WEATHER ADVISORY FOR SNOW FROM 1000 TO 2000 FEET WILL BE IN EFFECT BEGINNING AT 10 PM PST TONIGHT. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER STORM WARNING FOR HEAVY SNOW ABOVE 2000 FEET WILL BE IN EFFECT UNTIL 7 PM PST SATURDAY. THE WINTER WEATHER ADVISORY FOR SNOW FROM 1000 TO 2000 FEET WILL ALSO BE IN EFFECT UNTIL 7 PM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-130100- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 555 AM PST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING WILL BE IN EFFECT BEGINNING AT 4 PM PST TODAY FOR HEAVY SNOW AND WIND. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER STORM WARNING FOR HEAVY SNOW AND WIND WILL BE IN EFFECT UNTIL 4 PM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081>085-ORZ029>031-130100- CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 555 AM PST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY WILL BE IN EFFECT FROM 4 PM PST TODAY UNTIL 10 PM PST TONIGHT FOR SNOW AND WIND. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW SHOWERS WILL OCCUR OVER THE AREA SATURDAY THROUGH SUNDAY...LEAVING A FEW INCHES OF ADDITIONAL ACCUMULATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-022-130100- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 555 AM PST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW ABOVE 1000 FEET WILL BE IN EFFECT BEGINNING AT 10 PM PST TONIGHT. A HIGH SURF ADVISORY WILL ALSO BE IN EFFECT BEGINNING AT 2 AM PST TONIGHT. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY FOR SNOW ABOVE 1000 FEET WILL BE IN EFFECT UNTIL 7 PM PST SATURDAY. THE HIGH SURF ADVISORY WILL BE IN EFFECT UNTIL 4 AM PST SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 12, 2:51 PM PST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
251 PM PST FRI DEC 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HEAVY SNOW DIAMOND LAKE 43.18N 122.14W
12/12/2008 M2.0 INCH DOUGLAS OR DEPT OF HIGHWAYS
SNOWING HARD ON ROUTE 138 WITH PACKED SNOW ON THE ROADS.
2.0 INCHES NEW SNOW WITH 5.0 INCHES AT ROADSIDE. WINDS
ESTIMATED TO BE 25-30 MPH.
&&
SPILDEThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 1:05 PM PST | Freeze Watch | MFR | Coos, Curry, Douglas | 23 hr |
| Dec 13, 2:13 PM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 20 hr |
Nearby
High Surf Warnings in Oregon, 2008Every high surf warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.